# SDR AMTA200800245

- Difficulty date: March 29, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N301TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28239
- Engine: Cfmint CFM567B27
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY FLASH LIGHT BATTERY NEEDS REPLACING.  REMOVED AND REPLACED FWD EMERGENCY FLASH LIGHT BATTERY IAW AMM 25-64-00-900-806, OPS CHECK GOOD.  (K)
